# SDR SWAA2016083055256

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 64,660 hours, 51,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Part serial: 170640
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER LANDING GEAR RETRACT WHEN POSITIONING GEAR TO OFF, RT RED AND GREEN LIGHTS REMAINED ILLUMINATED GEAR EXTENDED NORMALLY.  R & R RT GEAR UP AND LOCK CARD M982 IAW MM.
